Friday, September 5, 2008

My Sweet's Syndrome Timeline

Hey Y'all!


Well below chronicles my whole debacle with Sweet's Syndrome. My first lesion appeared on my leg around the 30th of July. It is now September 5th and I am just starting to heal thanks to some prednisone. Although it makes me feel yucky, it is really helping my leg.






This is what my lesion looked like about three days after it appeared. We began to think it was a spider bite or maybe even staph. At this point I was in some pain, and I was on 2 antibiotics.









This is the lesion about two weeks after the first picture. This was taken the day before I went to the surgeon for a biopsy. At this point, I am in alot of pain and my leg is really swollen. I am having a hard time standing and walking for long periods of time.






Another shot on the same day.


















Another shot, same day, you can see how large it is.












Slide of 1st biopsy by the surgeon in Myrtle Beach.








My leg as of last night, Sept. 4th. This is after 1 dose of prednisone.













Another shot from last night. The black looking things are my collection of stitches from the 2 biopsies that I had done.











In this picture you can see how large the lesion turned out to be. I am a short person, so it took up almost the majority of my lower leg.
So that's it. I should be a whole lot better by Monday. I'll post pics throughout the weekend so you can see how I am healing. The scary thing is, these things can be recurring. No thanks!
I am off to track Hannah!
:) JKP

1 comment:

Andrew said...

Hi Julia,
My Sweet's experience was a little different as I had hundreds of smaller lesions but alike as I have one huge one like you on my leg (along with many, many smaller). I got this at the end of October.. how are you healing now at the end of the year? I had to take numerous sessions of the Prednisone as it kept coming back the first few times I tapered off. My last dose was last week and I'm keeping my fingers crossed. Are you still healing well?